# SDR AALA20160920002

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 21,041 hours, 8,305 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sensor
- Part number: 320FW045
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE THRUST REVERSER LIGHT ILLUMINATED DURING TAKE OFF ROLL. TAKE OFF ABORTED.  REMOVED & REPLACED THE LT THRUST REVERSER SLEEVE STOW PROXIMITY SENSOR AND WIRE BUNDLE HARNESS ASSEMBLY IAW AMM 78-34-02-000-801-F00.  OPS CHECKED GOOD.
